# SDR HNAA202402200125

- Difficulty date: January 23, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: UNKNOWN
- Condition: Worn
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E018662 RUDDER I UPPER CENTER HINGE FITTING LOWER HAT BUSHING HOLE WORN.  REAMED RUDDER I UPPER CENTER HINGE FITTING LOWER HAT BUSHING HOLE TO REMOVE THE WORN AREAS AND INSTALLED OVERSIZE HAT BUSHING AS REQUIRED IAW EMB145 SRM 55-00-02RE, ITEM 3, FIG 202 AND EO1-55-24-0074
